# SDR DALA2025010900200

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32006
- Aircraft time: 19,657 hours, 7,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5786768) DURING SVC CHECK, FOUND EMERGENCY LIGHTING SYSTEM PARTIALLY INOP. R/R'D 1L DOOR EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. ALSO R/R'D BOTH AFT GALLEY, ROWS 29 AND 30, AND ROWS 25/26 BATTERY PACKS FROM A/C 3879. EMERGENCY LIGHTING CHECKS GOOD PER AMM 33-51.
